Top 8 Benadryl Capsules Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. SDA LABORATORIES

#ad

1000 Capsules, Diphenhydramine 50mg, SDA Laboratories, INC Generic Benadryl Allergy

#ad
SDA LABORATORIES #ad - Best value allergy medication. Strong effective allergy relief. Compare to the active ingredient in Benadryl Allergy. Blocks histamine.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

2. Reliable-1 Laboratories

#ad

Diphenhydramine 25 mg Generic Benadryl Allergy Medicine and Antihistamine 100 Capsules per Bottle Pack of 2

#ad
Reliable-1 Laboratories #ad - Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. 100 capsules per Bottle. Can be used as a sedative to treat motion sickness or travel anxiety and as sleep aid. Diphenhydramine hci relieves: Sneezing, Itchy Throat, Watery Eyes, Itchy, Runny Nose. Antihistamine Used for Allergic Conditions. Made in usa.
BrandReliable-1 Laboratories #ad
ManufacturerReliable-1 Laboratories #ad
Weight0.2 Pounds
Part Number369618024014

3. PHARBEST

#ad

Generic Benadryl Allergy, 1000 Capsules, Diphenhydramine 25mg

#ad
PHARBEST #ad - Strong effective allergy relief. Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Made in the USA. Best value allergy medication.
BrandPHARBEST #ad
ManufacturerSDA LABORATORIES #ad

4. Equate

#ad

Equate Allergy Relief Diphenhydramine HCI, 25 mg 100ct Compare to Benadryl 1

#ad
Equate #ad - Diphenhydramine HCl, 25 mg. 100 capsules. Relieves sneezing, itchy and watery eyes, runny nose and itching throat. Compare to Benadryl. Equate: allergy medication 25Mg Capsules Antihistamine, 100 Ct.
BrandEquate #ad
ManufacturerEquate #ad
Height2 Inches
Length4 Inches
Width2 Inches
Part Number04032018_5200WalMart-3.85

5. Amazon Basic Care

#ad

Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg

#ad
Amazon Basic Care #ad - Mini-tabs are easy to swallow; these small tablets offer big relief. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.

Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

6. Kirkland Signature

#ad

Kirkland Brand, 600 Count Personal Healthcare / Health Care, Diphenhydramine HCI 25 Mg, Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic

#ad
Kirkland Signature #ad - Diphenhydramine hci 25 mg - kirkland brand - allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count. Diphenhydramine hci 25 mg - kirkland brand - allergy medicine and AntihistamineCompare to Active Ingredient of Benadryl Allergy Generic - 600 Count Personal Healthcare / Health Care.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part Numberbergw-1066

7. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count Pack of 2

#ad
Wellness Basics #ad - Maximum strength Nighttime sleep aid. Safe, non-habit forming. Liquid Filled soft gels. Compare to the active ingredient in Unisom Sleep Gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches
Part NumberWJ33991

8. Benadryl

#ad

Red, 48 Count, Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25 mg

#ad
Benadryl #ad - Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies.

Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136